Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Maximal degeneracy points of GKZ systems
HTML articles powered by AMS MathViewer

by S. Hosono, B. H. Lian and S.-T. Yau PDF
J. Amer. Math. Soc. 10 (1997), 427-443


Motivated by mirror symmetry, we study certain integral representations of solutions to the Gel$^\prime$fand-Kapranov-Zelevinsky (GKZ) hypergeometric system. Some of these solutions arise as period integrals for Calabi-Yau manifolds in mirror symmetry. We prove that for a suitable compactification of the parameter space, there exist certain special boundary points, which we called maximal degeneracy points, at which all solutions but one become singular.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14C30, 32G20
  • Retrieve articles in all journals with MSC (1991): 14C30, 32G20
Additional Information
  • S. Hosono
  • Affiliation: Department of Mathematics, Toyama University, Toyama 930, Japan
  • Email:
  • B. H. Lian
  • Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02154
  • Email:
  • S.-T. Yau
  • Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
  • MR Author ID: 185480
  • ORCID: 0000-0003-3394-2187
  • Received by editor(s): May 28, 1996
  • Received by editor(s) in revised form: November 13, 1996
  • © Copyright 1997 by the authors
  • Journal: J. Amer. Math. Soc. 10 (1997), 427-443
  • MSC (1991): Primary 14C30, 32G20
  • DOI:
  • MathSciNet review: 1423031